# SDR QXEA2013072801194

- Difficulty date: July 28, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 28,575 hours, 29,586 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 509-529
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRINGER UNDER FLOOR AT APPROX FS 509-529, ST 25L HAS CORROSION ON RIVETS. REMOVED CORRODED RIVETS AND INSTALLED NEW REF Q400 SRM 51-42-05. RESTORED SURFACE FINISH REF Q400 SRM 51-25-05.
